Elliptic corner operators in spaces with continuous radial asymptotics II

Volume 27 / 1992

Bogdan Ziemian Banach Center Publications 27 (1992), 555-580 DOI: 10.4064/-27-2-555-580


Asymptotic expansions at the origin with respect to the radial variable are established for solutions to equations with smooth 2-dimensional singular Fuchsian type operators.


  • Bogdan Ziemian

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image